Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Not able to conceive. Delayed periods, fatigue, headache, nausea. Light spotting. Chances of pregnancy?

Hi My husband & I are newly weds, we ve been married for 6 months. Both 33yrs old. We have been trying to have a baby since we ve been married. But til now.. nothing.... For the past 3 months or so, my period has been running late, say 4-5 days behind at a time. this though I was due on the 17th June, but have only been spotting lightly. I m feeling fatigue , headaches & nausea . I have not had much of an appetite & no cramping. Could I be pregnant?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
having a small spotting at the time of your periods could be due to an implantation bleeding. You need to get your serum Beta HCG levels checked to find out your status of pregnancy. Please consult your gynecologist for the same.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor